MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP AVAPS C SERIES, INTERNATIONAL; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP AVAPS C SERIES, INTERNATIONAL; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number IN1161S
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging that the patient has stopped using the device after the release of the fsn.He is concerned about the health risks.There is no allegation of serious or permanent harm or injury.The patient required no medical intervention.Due to no device information being provided, the exact recall number is unknown.The possible recall numbers are z-1972-2021, z-1973-2021, and z-1974-2021.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
H3 other text : the device has not been returned to the manufacturer.
 
Additional Manufacturer Narrative
The manufacturer was previously contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging that the patient has stopped using the device after the release of the fsn.He is concerned about the health risks.There is no allegation of serious or permanent harm or injury.The patient required no medical intervention.In this report- box d: suspect medical device-product brand name, fda product code, common device name, model number (rfb), catalog item identifier (rfb), serial number (rfb), product udi (rfb) and 510k and recall (z) number (rfb) has been updated/corrected.

Brand Name
BIPAP AVAPS C SERIES, INTERNATIONAL
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key17902520
Report Number2518422-2023-26085
Device Sequence Number15343759
Product Code MNS
UDI-Device Identifier00606959022034
UDI-Public(01)00606959022034
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryIT
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberIN1161S
Device Catalogue NumberIN1161S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer12/10/2024
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1973-2021
Patient Sequence Number1
Patient SexUnknown